# SDR COMA0660582

- Difficulty date: October 22, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N975CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7150
- Aircraft time: 25,716 hours, 22,888 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5436 - THRUST TO TAKEOFF POWER, AFTER 5 SECONDS STEERING INOP CAUTION MESSAGE AND CONFIG WARNING SPOILER MESSAGE.  ABORTED TAKEOFF AT 50 KTS.  THRUST LEVERS AT IDLE, CONFIG WARNING WENT AWAY.  RESET SPOILERON SYSTEM.
